Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Bounds on the truncation error by finite differences for the Goursat problem


Authors: A. K. Aziz and B. E. Hubbard
Journal: Math. Comp. 18 (1964), 19-35
MSC: Primary 65.66
DOI: https://doi.org/10.1090/S0025-5718-1964-0160337-7
MathSciNet review: 0160337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0160337-7
Article copyright: © Copyright 1964 American Mathematical Society